# SDR AWXA200301535

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 46,250 hours, 20,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0520
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 41,876 hours, 18,925 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT ROWS 13, 17, 19, & 24.  MAINTENANCE REMOVED AND REPLACED AFT LT EMERGENCY POWER SUPPLY UNIT (13WL), ALSO FOUND SHORT TO GROUND AT SEAT ROW 19 AT 6690VN DCI; REPAIRED BROKEN WIRES AT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.  PART NAME: CABLE, MFG; AIRBUS, P/N; ABS0374A24, REASON; SHORTED, LOC; SEAT ROW 19 LT.
